# SDR UALA2010101903868

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 76,319 hours, 12,370 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS COME ON WHEN POWER IS REMOVED FROM AIRCRAFT AFT FIRST CLASS OVERHEAD AISLES AND EXTERIOR AT FWD AND OVERWING DOORS.  REPLACED THE BATTERY PACKS PER TASK CARD 2300R284.  OPS CHECKED GOOD.
